# SDR SWAA2024091939258

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 53,181 hours, 32,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OWE EMERGENCY LIGHTS BATTERY PACK NOT HOLDING CHARGE<[01] REMOVED AND REPLACED R/H OWE EMERGENCY BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
